... give him pamprin
8 Dec 2009
No Pamrin as it is just too strong. Try some peppermint tea. That should break the headache. Other choices of herbs for that tea are relaxants such as chamomile, catnip and lemon balm, which soothe pain, nervousness, tension and headaches and even put an over-stimulated, child to sleep.
8 Dec 2009
My honest answer is I do not know if it is too strong but I would think it is indicated for young adults and adults it is not the right stuff for a headache for a 6 year old. Call your pharmacist maybe they can give you an exact answer on the strength. But personnally I would air on the side of precaution and not give it to a child. I am sorry if this is not a more of the yes or no answer that you were looking for but I have been in your position when you do not have the tylenol and motrin in the house when you need it. And you heart goes out to the little one who does not feel well. Good Luck I hope the little one feels better soon. I hope this helped a little.
- Childrens Tylenol Drug Information
- Motrin Drug Information
- Pamprin Maximum Pain Drug Information
- Tylenol Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... one half of 500mg ty pm? is it safe if he had motrin the last few hrs?
1 answer • 3 Sep 2009
Took for 10 days, still no period. this is the 4th day after dosage was completed. So much body aches, I have to take tylenol or motrin around the ...
1 answer • 16 Mar 2010
I have a severe toothache. X-rays at dentist today showed infection. Clindamycin was prescribed as well as 800mg Motrin. I have been mixing Tylenol ...
4 answers • 17 Aug 2010
What do I do, it seems I have tried everything: frozen toys, frozen fruit, teething tablets, infant tylenol, infant motrin, gripe water, warm rags! ...
8 answers • 20 Jun 2012
hello is anyone gonna answer my question or is this a fake site
2 answers • 1 Nov 2013